MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-1110-02
Medical Device Problem Codes Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient has difficulty connecting remote control to scs.It was noted that the patients implantable pulse generator (ipg) was no longer functioning as intended.The patient underwent a spinal cord stimulation (scs) system replacement procedure.During the revision the physician noticed fraying of the paddle lead.The patient was doing well postoperatively.The explanted device components were kept by the facility.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, explant date used as the approximated date of event.Block d2b: qrb additional suspect medical device components involved in the event: model number/catalog number: sc-8120-70 serial number: (b)(6) batch/lot number: 227336a model/catalog description: artisan surgical lead 70cm unique identifier (udi) #: (b)(4).

Brand Name
Precision?
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50789020
Report Number3006630150-2026-06802
Device Sequence Number9525270
Product Code LGW
UDI-Device Identifier08714729767688
UDI-Public(01)08714729767688(17)100131(10)185411
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2010
Device Model NumberSC-1110-02
Device Catalogue NumberSC-1110-02
Device Lot Number185411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale